MAUDE Adverse Event Report: MERITS HEALTH PRODUCTS CO., LTD. MERITS; VISION SUPER

MERITS HEALTH PRODUCTS CO., LTD. MERITS; VISION SUPER
Model Number P327
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer states the unit seat became unlatched and went forward while driving, upon further inspection, the clamp in the back was not locked in.
 
Additional Manufacturer Narrative
The device is currently unavailable for evaluation.A follow-up report will be issued if additional information or the device itself becomes available.

Brand Name
MERITS
Common Device Name
VISION SUPER
Manufacturer (Section D)
MERITS HEALTH PRODUCTS CO., LTD.
18 jingke rd., nantun dist.
taichung city, 40852
TW  40852
Manufacturer (Section G)
MERITS HEALTH PRODUCTS CO., LTD.,
18 jingke rd., nantun dist.,
taichung city, 40852
TW   40852
Manufacturer Contact
efy cheng
18 jingke rd., nantun dist.,
taichung city, 40852
TW   40852
MDR Report Key22737669
Report Number9680333-2025-00001
Device Sequence Number18417974
Product Code ITI
UDI-Device Identifier04714379298550
UDI-Public(01)04714379298550(11)240531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberP327
Device Catalogue NumberP3278-ARMUB SUPER P327 RED
Device Lot NumberMU240502759
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown